Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS Norman, OK

April 24, 2011Cleveland County, McClain County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 2:03 PM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 2:03 PM CDT (19:03 UTC)
Expired
Apr 24, 2011, 2:45 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 9 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 2:11 PM CDTHAIL 1.5Moore, OK
Apr 24, 2:12 PM CDTHAIL 1.253 Wsw Moore, OK
Apr 24, 2:16 PM CDTHAIL 11 Ene Moore, OK
Apr 24, 2:16 PM CDTHAIL 1Moore, OK
Apr 24, 2:17 PM CDTHAIL 1.53 Ssw Moore, OK
Apr 24, 2:33 PM CDTHAIL 13 Sw Moore, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
705 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS54 KOUN 241903
SVROUN
OKC027-087-109-241945-
/O.NEW.KOUN.SV.W.0104.110424T1903Z-110424T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
203 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 245 PM CDT

* AT 203 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM NEAR NEWCASTLE...MOVING NORTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE BLANCHARD...HARRAH...MIDWEST
  CITY...MOORE...NEWALLA...NEWCASTLE...NORTHERN NORMAN...NORTHWESTERN
  LAKE THUNDERBIRD...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER
  LAKE...STELLA...TINKER AIR FORCE BASE AND VALLEY BROOK.

LAT...LON 3552 9717 3530 9715 3513 9766 3537 9767
TIME...MOT...LOC 1903Z 245DEG 30KT 3526 9756

$$
1 follow-up statement
436 
WWUS54 KOUN 241916
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 PM CDT SUN APR 24 2011

OKC027-087-109-241945-
/O.CON.KOUN.SV.W.0104.000000T0000Z-110424T1945Z/
OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK-
216 PM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHWESTERN MCCLAIN...NORTHERN CLEVELAND AND SOUTHEASTERN
OKLAHOMA COUNTIES...

AT 215 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR MOORE...MOVING NORTHEAST AT 35 MPH.  THIS STORM
PRODUCED DOLLAR SIZED HAIL AS IT MOVED ACROSS NEWCASTLE.  THE
STORM HAS WEAKENED SOME...HOWEVER SOME STRENGTHENING IS POSSIBLE
AS IT MOVES NORTHEAST.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE BLANCHARD...HARRAH...MIDWEST
  CITY...MOORE...NEWCASTLE...NORTHERN NORMAN...NORTHWESTERN LAKE
  THUNDERBIRD...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER LAKE...
  STELLA...TINKER AIR FORCE BASE AND VALLEY BROOK.

LAT...LON 3552 9717 3530 9715 3513 9766 3537 9767
TIME...MOT...LOC 1915Z 245DEG 30KT 3533 9746

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:16 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 24, 12:16 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1216 PM CDT SUN APR 24 2011

.AVIATION...
NOT MUCH ROOM FOR OPTIMISM. THERE ARE LIKELY TO BE A FEW LOCAL
BREAKS IN THE LOW CLOUDS... ESPECIALLY OVER S OK AND N TX CLOSER
TO THE SFC FRONT... OTHERWISE WIDESPREAD MVFR/IFR/LIFR CONDITIONS
LIKELY TO PREVAIL N OF THE SLOW-MOVING FRONT. CONVECTION MAY TEND
TO CONSOLIDATE CLOSER TO THE FRONT THIS AFTERNOON/EVENING BUT THEN
WILL INCREASE AGAIN N OF THE FRONT LATE TONIGHT AS WARM ADVECTION
INCREASES WITH THE STRENGTHENING LLJ.

&&

.PREV DISCUSSION... /ISSUED 1131 AM CDT SUN APR 24 2011/

DISCUSSION...
QUASI-STEADY CONVECTIVE COMPLEX OVER CENTRAL...NORTHEAST
OKLAHOMA HAS BROUGHT MUCH NEEDED RAIN TO SOME DROUGHT
STRICKEN AREAS OVERNIGHT/EARLY THIS MORNING. NEW
CONVECTION...WHICH HAS BEEN INCREASING IN INTENSITY...HAS FORMED
FARTHER SOUTH DURING THE MORNING. EXPECT CONVECTIVE TRENDS TO
CONTINUE AT LEAST INTO THE EARLY AFTERNOON WITH OTHER STORMS
DEVELOPING NEAR SURFACE FRONT IN SOUTHERN OKLAHOMA. LOWERED HIGHS
OVER CENTRAL...WEST CENTRAL SOUTHWEST OK BUT HIGHS WILL BE A
LITTLE MORE DIFFICULT IN SOUTHERN PARTS OF THE FA. MORE
SIGNIFICANT THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL SHOULD
BE CONFINED TO SOUTHEAST 1/4 OF FA. LITTLE IF ANY ADJUSTMENT
EXPECTED WITH REGARDS TO HAZARDOUS WEATHER OUTLOOK.

PREV DISCUSSION... /ISSUED 640 AM CDT SUN APR 24 2011/

AVIATION...LITTLE LARGE SCALE CHANGE UNTIL MONDAY MORNING WHEN AN
UPPER TROUGH BEGINS TO SWING THROUGH. UNTIL THEN...MOISTURE
LIFTING THROUGH A BROAD FRONTAL ZONE WILL YIELD PERIODS OF RAIN
AND THUNDER. DIFFICULT TO PICK OUT THE LOW AMPLITUDE UPPER
DISTURBANCES ASSOCIATED WITH EACH ROUND OF RAIN...BUT USED NAM/GFS
LIFT IN THE 850-700MB LAYER TO GET AT THE TIMING. FORECAST IS FOR
NEXT WAVE OF STORMS FROM NORTH TEXAS UP THROUGH CENTRAL OKLAHOMA
BY LATE THIS MORNING...THEN ANOTHER WAVE AFTER DARK SUNDAY NIGHT.
WENT A LITTLE MORE OPTIMISTIC ON CEILINGS...MAINLY MVFR...BUT DO
EXPECT IFR CONDITIONS BY LATE IN THE PERIOD WHEREVER GREATER RAIN
AMOUNTS OCCUR.

PREV DISCUSSION... /ISSUED 305 AM CDT SUN APR 24 2011/

DISCUSSION...ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS PARTS OF THE AREA NORTH OF THE FRONT ARCING FROM SE
OK INTO SW TX. THIS ACTIVITY SHOULD CONTINUE THROUGH THE EARLY
MORNING BEFORE GRADUALLY LIFTING NE OF THE AREA LATER TODAY.
ADDITIONAL STORM DEVELOPMENT LIKELY THIS AFTERNOON...ESPECIALLY
IN THE VCNTY OF THE FRONT AIDED BY INITIAL SHORT WAVE TROUGH
MOVING FROM THE SWRN U.S. INTO THE TX PANHANDLE. SHOWERS AND
THUNDERSTORMS WILL AGAIN BECOME MORE WIDESPREAD NORTH OF THE FRONT
SUNDAY NIGHT AS MAIN PORTION OF THE UPPER TROUGH ADVANCES EASTWARD
TOWARD THE AREA. THIS FEATURE THEN LIFTS NEWD ACROSS THE AREA
MONDAY WITH SURFACE WAVE DEVELOPING ON THE FRONT OVER N TX/SW OK
BEFORE LIFTING NEWD INTO MO MONDAY AFTERNOON. THIS SHOULD SHIFT
MAIN THUNDERSTORM THREAT TOWARD SERN PARTS OF THE FA FOR MONDAY
AFTERNOON/EVENING. A STRONG JET MAX MOVING THROUGH THE WESTERN
U.S. WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN
ROCKIES AND THEN SEWD INTO THE SOUTHERN PLAINS BY TUESDAY. SURFACE
LOW WILL DEVELOP AGAIN OVER N TX/SWRN OK WITH WARM FRONT EASTWARD
NEAR RED RIVER AND DRYLINE EXTENDING SWD INTO TX BY TUESDAY
AFTERNOON THEN MOVE RAPIDLY ENEWD AS UPPER SYSTEM DIGS INTO THE
PLAINS. SIGNIFICANT SEVERE THREAT WILL DEVELOP BY LATE
AFTERNOON/EVENING WHICH MAY AFFECT SE PARTS OF THE FA. THIS SHOULD
SHIFT EAST OF THE BY TUESDAY EVENING AS LOW MOVES NORTHEAST AND
FRONT SURGES BACK SOUTHWARD THROUGH THE AREA. SOME SHOWER/TSTMS
MAY LINGER INTO WEDNESDAY OVER EASTERN PARTS OF THE FA BENEATH
COOL AIR ALOFT. DRIER LOW LEVEL AIR MOVING IN BEHIND THE FRONT AND
EXITING UPPER SYSTEM WILL RESULT IN DRY WEATHER THROUGH AT LEAST
FRIDAY. ANOTHER FRONT EXPECTED TO MOVE INTO THE AREA AROUND
SATURDAY. THUNDERSTORM CHANCES WILL BE MORE MARGINAL WITH THIS SYSTEM AS
AS MOISTURE RETURN WILL BE LIMITED AND UPPER TROUGH TRACKS FARTHER
NORTH.

 &&

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  62  74  51 /  80  80  40  10
HOBART OK         61  59  74  46 /  60  60  30  10
WICHITA FALLS TX  69  64  82  54 /  60  50  20  10
GAGE OK           63  50  68  43 /  20  60  30  10
PONCA CITY OK     63  56  68  45 /  80  90  60  20
DURANT OK         82  66  82  58 /  80  60  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/24/24
Hazardous weather outlook, Apr 24, 11:50 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SUN APR 24 2011

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... TO OKARCHE... TO PERRY.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
AFTERNOON AND OVERNIGHT.

DISCUSSION...
WIDESPREAD THUNDERSTORMS FROM CENTRAL INTO EASTERN OKLAHOMA AT
MIDDAY MAY PERSIST WELL INTO THE AFTERNOON. THIS AREA OF STORMS WAS
OCCURRING IN AN AREA OF LIFT NORTH OF A NEARLY STATIONARY FRONT...
LOCATED FROM NEAR ARDMORE TO ATOKA AT NOON. WIDESPREAD CLOUD COVER
AND RAIN NORTH OF THE FRONT WILL LIKELY PREVENT THE FRONT FROM
MOVING MUCH FARTHER NORTH THIS AFTERNOON. SURFACE-BASED INSTABILITY
WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE ENOUGH
INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS WITH
MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA THIS AFTERNOON.

THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... FROM MID AFTERNOON THROUGH THIS
EVENING. ALTHOUGH CLOUD COVER WILL LIKELY LIMIT AFTERNOON HEATING
AND DESTABILIZATION NEAR THE FRONT... IT IS LIKELY THAT THE FRONT
WILL ACT AS A FOCUS FOR MORE WIDESPREAD THUNDERSTORMS BY EARLY
EVENING. VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL SUPPORT A
FEW SUPERCELLS. THE ACTIVITY WILL LIKELY CONTINUE WELL INTO THE
EVENING BEFORE GRADUALLY WEAKENING.

ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD.  THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.

DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

In the hours before

Special weather statement, Apr 24, 10:10 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1010 AM CDT SUN APR 24 2011

OKZ028>030-241530-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
1010 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.

AT 1010 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTHERN NORMAN TO 8 MILES WEST OF WAYNE...MOVING NORTHEAST AT 35
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3492 9708 3486 9745 3487 9750 3525 9736
      3541 9696
Special weather statement, Apr 24, 11:17 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CDT SUN APR 24 2011

OKZ028-029-241630-
CLEVELAND OK-MCCLAIN OK-
1117 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN
COUNTIES.

AT 1116 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COLE...MOVING
NORTHEAST AT 35 MPH.  THIS STORM WILL MOVE ACROSS NORMAN...LAKE
THUNDERBIRD AND STELLA OVER THE NEXT 30 MINUTES.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3514 9714 3503 9760 3523 9768 3525 9767
      3536 9720
Special weather statement, Apr 24, 12:49 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT SUN APR 24 2011

OKZ038-044-241815-
COTTON OK-COMANCHE OK-
1249 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND COTTON
COUNTIES.

AT 1248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF FAXON...MOVING NORTHEAST AT 35 MPH. THIS STORM MAY TRACK ACROSS
SOUTHERN PARTS OF LAWTON WITHIN THE NEXT 30 MINUTES.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3466 9835 3450 9817 3430 9848 3444 9862
Local storm report, Apr 24, 1:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
119 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             2 W GERONIMO            34.48N 98.42W
04/24/2011  E1.00 INCH       COMANCHE           OK   TRAINED SPOTTER

0110 PM     HAIL             4 SE LAWTON             34.56N 98.37W
04/24/2011  E1.00 INCH       COMANCHE           OK   BROADCAST MEDIA

            SE 60TH AND WOODLAWN. REPORTED BY KSWO

&&

FM
Special weather statement, Apr 24, 1:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT SUN APR 24 2011

OKZ025-027>029-241930-
OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
159 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GRADY...MCCLAIN
AND OKLAHOMA COUNTIES.

AT 156 PM CDT...STRONG THUNDERSTORMS WERE APPROACHING THE AREA FROM
THE SOUTHWEST.  A FEW OF THE STORMS WILL LIKELY PRODUCE HAIL
NEAR THE SIZE OF DIMES.  THE STORMS ARE MOVING NORTHEAST AROUND 35 MPH

HAZARDS INCLUDE...
HAIL UP TO DIMES...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3533 9766 3545 9740 3523 9721 3504 9792
      3528 9801

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:34 PM CDTSpecial Weather StatementOUNMarshall26 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningOUNJefferson, Love55 min
Apr 23, 7:57 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall63 min
Apr 23, 8:07 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc38 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOUNCarter26 min
Apr 23, 8:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal24 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningOUNJohnston49 min
Apr 23, 9:06 PM CDTSevere Thunderstorm WarningOUNLincoln54 min
Apr 23, 9:15 PM CDTSpecial Weather StatementOUNPontotoc15 min
Apr 23, 9:17 PM CDTSpecial Weather StatementOUNHughes13 min
Apr 23, 9:30 PM CDTSpecial Weather StatementOUNLove15 min
Apr 23, 10:03 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 23, 10:07 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Johnston23 min
Apr 23, 10:26 PM CDTSevere Thunderstorm WarningOUNTillman64 min
Apr 23, 10:36 PM CDTSpecial Weather StatementOUNLincoln24 min
Apr 23, 10:46 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Apr 23, 10:52 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman38 min
Apr 23, 10:53 PM CDTSpecial Weather StatementOUNCarter22 min
Apr 23, 11:11 PM CDTSpecial Weather StatementOUNCarter19 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton41 min
Apr 23, 11:27 PM CDTSevere Thunderstorm WarningOUNCotton63 min
Apr 23, 11:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens47 min
Apr 24, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
Apr 24, 12:40 AM CDTSpecial Weather StatementOUNMcClain20 min
Apr 24, 12:53 AM CDTSpecial Weather StatementOUNCarter22 min
Apr 24, 1:03 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens57 min
Apr 24, 1:04 AM CDTSpecial Weather StatementOUNMcClain11 min
Apr 24, 1:27 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens63 min
Apr 24, 1:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Oklahoma, Payne57 min
Apr 24, 1:34 AM CDTSpecial Weather StatementOUNKingfisher11 min
Apr 24, 1:37 AM CDTSpecial Weather StatementOUNTillman8 min
Apr 24, 1:38 AM CDTSpecial Weather StatementOUNCotton22 min
Apr 24, 1:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens61 min
Apr 24, 1:48 AM CDTSevere Thunderstorm WarningOUNComanche, Tillman57 min
Apr 24, 1:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Pontotoc65 min
Apr 24, 2:27 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc78 min
Apr 24, 2:41 AM CDTSpecial Weather StatementOUNLogan34 min
Apr 24, 2:46 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens44 min
Apr 24, 2:56 AM CDTSpecial Weather StatementOUNGrady49 min
Apr 24, 3:00 AM CDTSpecial Weather StatementOUNBeckham45 min
Apr 24, 3:54 AM CDTSpecial Weather StatementOUNPontotoc36 min
Apr 24, 3:59 AM CDTSpecial Weather StatementOUNRoger Mills46 min
Apr 24, 4:02 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc73 min
Apr 24, 4:09 AM CDTSpecial Weather StatementOUNCuster51 min
Apr 24, 10:10 AM CDTSpecial Weather StatementOUNCleveland20 min
Apr 24, 11:17 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 24, 12:49 PM CDTSpecial Weather StatementOUNCotton26 min
Apr 24, 12:59 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens46 min
Apr 24, 1:39 PM CDTSevere Thunderstorm WarningOUNGrady51 min
Apr 24, 1:59 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie66 min
Apr 24, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
Apr 24, 2:43 PM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 24, 3:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Apr 24, 3:56 PM CDTSpecial Weather StatementOUNSeminole19 min
Apr 24, 4:15 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc30 min
Apr 24, 4:33 PM CDTSevere Thunderstorm WarningOUNHughes42 min
Apr 24, 5:11 PM CDTSpecial Weather StatementOUNHughes19 min
Apr 24, 5:22 PM CDTSpecial Weather StatementOUNHughes23 min
Apr 24, 6:27 PM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.